MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE TURNTRAC¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE TURNTRAC¿; WIRE, GUIDE, CATHETER
Model Number 1020014
Medical Device Problem Codes Break (1069); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the distal left anterior descending (dlad) artery.The hi-torque (ht) turntrac guidewire was advanced to the target lesion.A device was attempted to advance along the guidewire but could not cross.The guidewire was found to be frayed [break] upon inspection.A non-abbott guidewire completed the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection, functional testing, dimensional analysis was performed on the returned device.The break was confirmed.The difficult to advance is related to case conditions and cannot be replicated in a lab environment.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported issue could not be determined.The appearance of the returned device does not indicate a manufacturing defect.It is possible the angle of the device, or manipulation of the device in torquing, pushing, or pulling contributed to the break and subsequent difficulty to advance; however, this cannot be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
HI-TORQUE TURNTRAC¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23686716
Report Number2024168-2025-11815
Device Sequence Number21270749
Product Code DQX
UDI-Device Identifier08717648222726
UDI-Public(01)08717648222726(17)270531(10)5060571
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1020014
Device Catalogue Number1020014
Device Lot Number5060571
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown